# SDR ASAA1159052

- Difficulty date: February 15, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,533 hours, 5,205 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REMOVED AND REPLACED APU LUBE FILTER ELEMENT AND LUBE FILTER HOUSING PER AMM 49 91 12 000 802.  SERVICED APU OIL TO FULL IAW AMM 49 91 13 PB 301.  ACCOMPLISHED GROUND OPS CK PER AMM 49 11 00 710 801.
